# SDR CA130703005

- Difficulty date: July 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC3-G202A
- Aircraft time: 81,607 hours
- Engine: Wright R1820G2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1P582K
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN FLIGHT, THE CREW NOTICED A LOSS OF FLUID IN THE HYDRAULIC RESERVOIR, FOLLOWED BY A LOSS OF PRESSURE.  ACFT LANDED SAFELY AND AFTER SHUTDOWN IT WAS NOTED THAT THE DRAIN ON THE LT ENGINE HYDRAULIC PUMP HAD DEPOSITED HYD FLUID ON THE UNDERSIDE OF THE WING.  PUMP IS ON ORDER, FURTHER ANALYSIS WILL BE DONE AFTER PUMP IS INSTALLED.
